# SDR SWAA2013030713396

- Difficulty date: March 2, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 32,885 hours, 21,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D29982225
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER OUT OF POSITION.  REMOVED AND REPLACED COVER ASSY PER MM.
